On generalization of Haar system and other function systems in spaces \(E_\phi\) (Q1746444): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Set OpenAlex properties.
 
(5 intermediate revisions by 4 users not shown)
Property / author
 
Property / author: Vadim I. Filippov / rank
Normal rank
 
Property / author
 
Property / author: Vadim I. Filippov / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / cites work
 
Property / cites work: Orlicz spaces and modular spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Subsystems of the Haar system in spaces \(E_ \varphi\) with \(\varliminf_{t\to\infty} {{\varphi(t)}\over t}=0\) / rank
 
Normal rank
Property / cites work
 
Property / cites work: Linear continuous functionals and representation of functions by series in the spaces \(E_{\varphi}\) / rank
 
Normal rank
Property / cites work
 
Property / cites work: Representation systems obtained using translates and dilates of a single function in multidimensional spaces $ E_{\varphi}$ / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the completeness and other properties of some function systems in \(L_p\), \(0<p<\infty\) / rank
 
Normal rank
Property / cites work
 
Property / cites work: Absolute convergence of double series of Fourier-Haar coefficients for functions of bounded \(p\)-variation / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4692472 / rank
 
Normal rank
Property / cites work
 
Property / cites work: On Sets of Completeness for Families of Haar Functions / rank
 
Normal rank
Property / cites work
 
Property / cites work: REPRESENTATION OF FUNCTIONS BY SERIES AND CLASSES ϕ(<i>L</i>) / rank
 
Normal rank
Property / cites work
 
Property / cites work: On some classes of linear spaces / rank
 
Normal rank
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.3103/s1066369x18010115 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2793431800 / rank
 
Normal rank
links / mardi / namelinks / mardi / name
 

Latest revision as of 09:27, 30 July 2024

scientific article
Language Label Description Also known as
English
On generalization of Haar system and other function systems in spaces \(E_\phi\)
scientific article

    Statements

    On generalization of Haar system and other function systems in spaces \(E_\phi\) (English)
    0 references
    25 April 2018
    0 references
    Recall that a system \(\{f_n\}\) is called a representation system in an \(F\)-space \(E\) whenever any \(f\in E\) can be approximated by partial sums \(\sum_{n=1}^m c_n f_n\). The author considers a function with a finite number of discontinuity points, supported in \([0,1]\), \(|\psi(t)|=1\) and \(\int_0^1 \psi(t)dt=1\) and denoted \(\psi_{n,k}(t)=\psi(2^nt-k)\) for \(n=1,2,\cdots\) and \(k=0,1,\cdots, 2^n-1\). The paper presents some conditions on an Orlicz function \(\phi\) satisfying \(\lim_{t\to \infty} \frac{\phi(t)}{t}=0\) for a subsystem of \((\psi_{n,k})_{n,k}\) to become a representation system of \(E_\phi\), that is the closure of the bounded stepwise functions in the Orlicz space \(L_\phi\). Similar results were first proved by the author for the Haar system (see [\textit{V. I. Filippov}, Math. Notes 51, No. 6, 1 (1992; Zbl 0798.42014); translation from Mat. Zametki 51, No. 6, 97--106 (1992)]).
    0 references
    0 references
    Haar system
    0 references
    generalized Orlicz spaces and classes
    0 references
    representation systems
    0 references
    0 references

    Identifiers